Cocycles d'Euler et de Maslov.

J. Barge; E. Ghys

Mathematische Annalen (1992)

  • Volume: 294, Issue: 2, page 235-266
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Barge, J., and Ghys, E.. "Cocycles d'Euler et de Maslov.." Mathematische Annalen 294.2 (1992): 235-266. <>.

author = {Barge, J., Ghys, E.},
journal = {Mathematische Annalen},
keywords = {Dedekind -function; Hirzebruch signature formula; bounded cohomology},
number = {2},
pages = {235-266},
title = {Cocycles d'Euler et de Maslov.},
url = {},
volume = {294},
year = {1992},

AU - Barge, J.
AU - Ghys, E.
TI - Cocycles d'Euler et de Maslov.
JO - Mathematische Annalen
PY - 1992
VL - 294
IS - 2
SP - 235
EP - 266
KW - Dedekind -function; Hirzebruch signature formula; bounded cohomology
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.